Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

I have come up in red itchy swollen blotches. What are these symptoms of ?

Im a 34 year old male , Today I have come up in red itchy swollen blotches , I have put camaile lotion on all of them, they appear on my arms, cheeks , back, legs and stomach. I have no past problems with my skin and I have not eaten anything out of the ordinary. could you please tell me what they are ?
Asked On : Thu, 31 Mar 2011
Answers:  2 Views:  304
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Thanks for your query.

You try with anti histaminic.

It would subside with it.

If not in addition steroid needs to be added.

But it cannot be prescribed like this so consult a dermatologist if it do not subside.

Hope I have answered your query.

I will be available for your further follow up queries if any.

Wishing you good health.

Answered: Thu, 14 Jul 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic

You could be having Cholinergic urticaria due to stress, exposure to sunlight, sudden exposure to increased temperature like after exercise or a heavy meal. You can take Antihistamines for relief. Do you often tend to get such blotches before. Are you suffering from emotional stress lately. Avoid sun exposure. Avoid sudden increase in body temperature by excess exercise, warm environment, tight clothes. Wear loose cotton clothes. Consult a Dermatologist for proper diagnosis and management.
Answered: Thu, 14 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor